# SDR AALA2020071549009

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 31,166 hours, 12,569 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: EBF1343502
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - FIRST OFFICER SLIDING WINDOW (R2) DOES NOT LOCK IN CLOSED POSITION.  ADJUSTED FIRST OFFICER SLIDING WINDOW PER AMM 56-12-11, OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
